MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542680 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Crushing Injury (1797)
| Date of Event |
07/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 60-year-old caucasian female patient underwent unspecified breast surgery with 475cc mentor siltex round moderate profile and experienced right side breast implant deflation, possibly due to mammogram; diagnosed during office exam.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: as of now there is no information regarding the explant or reoperation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On september 2, 2022, the mentor failure analysis lab received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On september 15, 2022, device evaluation was completed.Device evaluation summary: mentor conducted a visual inspection and leak testing of the returned device.During the visual analysis of the returned sample, sal siltex rnd diap pkg 475cc no apparent damage or visual anomalies were observed.Leak testing was performed, according to the mentor procedure, and it revealed a tear on the anterior view, measuring approximately 0.9 cm.The evaluation determined that the cause of the deflation is the trauma experienced.Deflation can occur at any time after implantation, but it is more likely to occur the longer the implant is implanted.Trauma is a known inherent risk of the saline-filled mammary prosthesis.It should be noted that as part of the mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2022, mentor became aware that the date of bilateral replacement surgery with catalog number 3501685; serial number (b)(6) on the left side, and with catalog number 3501685; serial number (b)(6) on the right side was (b)(6) 2022.Hence, following fields have been updated on this form: - is required intervention has been selected under section b; field b2 - fields d6b for explantation date have been updated to (b)(6) 2022.- field h6 health effect - impact code ¿device explantation¿ has been added - field h6 type of investigation has been updated to "device not returned" reason for device explant and/or reoperation: right deflation since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Manufacturer¿s reference number: (b)(4).